# SDR 9JLA2021082017373

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 5,699 hours, 4,041 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Relay
- Part number: M610619012
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE LEFT ENGINE IGNITORS WOULD NOT TURN OFF. THE MAINTENANCE TEAM DETERMINED THAT THE KZ051 RELAY CONTROLLING THE SYSTEM WAS AT FAULT. THE RELAY WAS REPLACED WITH A NEW UNIT AND OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
